Addiction: Substance Abuse Community
A million suboxone users/addicts cant be wrong but every sub dr is?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

A million suboxone users/addicts cant be wrong but every sub dr is?

was on 180mg of oxy recently/ methadone previously for 2 yrs/ perc 10/325 b4 that so know opiate w/d very well and tired of the chase man/ was prescribed 1 to 2 8/2 sub film per day for 1st week. im taking once per 24 hrs as of 2nd day. Have rls and cant sleep but dont want to take the 2nd dose. Im thinking the oxy w/d is still in effect somewhat. Anyway, what if i stop the sub completely after 3 or 4 doses? im afraid to be on these for any time period/ I think im making a mistake. im confused as the sub PSYCHIATRIST said nothing. just wrote the script. I am deathly afraid of SUB W/D after reading these forums for the last 2 days. Would love some help here while I only took three 8mg doses so far
10 Comments Post a Comment
Blank
2116781_tn?1337040479
Hi Brodie, well  certainly came to the right place, i am sure someone will be along shorty to offer you some advise. All the best with your battle to overcome opiate hell.
Blank
3642349_tn?1347781812
Thanks Jen, I'm watching x factor clips on youtube. Doesn't see
To release dopamine at all. Maybe ill try cheetah attacks. That should fill my opiod void.
Blank
1720423_tn?1390188668
I think the way your Psyche Dr has set you up with the subs is a good plan. (Well, as good as any sub plan can get.) If you only take it for 7 days then you should not have to worry about cross-addiction. This is just enough to get you over the acute physical withdrawals. It will not help with the depression or fatigue...but some good old fashioned exercise will! So go ahead & take that second dose as prescribed & get out for a little walk or something. Nothing strenuous, just get those endorphins pumping! You're doing a good thing here. Best of luck to you! Keep posting, this is a great place for support.
Blank
1720423_tn?1390188668
Oops! I'm sorry, must have read that wrong. I thought you said it was only for 1 week, not the first week. I do see your concern & I agree that I would not want to take it long term. But if you only use for a week or less for acute wd's then you will not we from that. Ask your Dr if this is an option.
Blank
3122379_tn?1342382785
How long has it been since your last oxy?  Listen, if you get hooked on subs, it will be worse than oxy wd.  The only thing worse than sub wd in my opinion is methadone.  You shouldn't feel sub withdrawl (withdrawal) as long as you take it no longer than 3 weeks.  You have the right mindset that it could be a big mistake.  I was hooked on subs for two years.  BIG MISTAKE  Anyways, your doc. is gonna try keeping you on them.  This will have to be your choice.  There are alot of docs out there just feeding this stuff to people.  I'd say get out while you can.  Keep stepping out of your comfort zone and end this now.  Don't let subs have a chance of getting ahold of you.  
Blank
3642349_tn?1347781812
im hooked on being hooked. that's the problem. I took a .5 xanex last night for RLS which worked great and i slept like a walrus. As soon as i woke up, i wanted another xanex so bad it was unreal. I just didnt want to take two films per day at 8mg.  Hey can i cut the 8/2 mg film in half for tom morning? I want to really do 4mg for 4 doses, then 2 then .5, then boom, im done. Is this a fantasy or will i have to pay the piper with sever w/d at some point.
Blank
Avatar_f_tn
Listen, coming from someone who was on Suboxone for about 5 months, the withdrawl (withdrawal) from Suboxone is nothing compared to the withdrawl (withdrawal) from codeine. I was on codeine continuously for years (still am) and that is the worst kind of feeling I have ever experienced. i was put on Suboxone, which helped with the withdrawl (withdrawal) immensely.  I was giving a prescription of 3 half of an 8mg suboxone tablet daily, but I rarely took that muchWhen I finally stopped the suboxone (which I tapered), I felt crummy and my stomach was upset for about 4 days, but then it was over. I can assure you that taking the suboxone and getting off the codeine is the way to go. Just keep a handle on it and keep your doctor in the loop.. Good luck.
Blank
3642349_tn?1347781812
Thanks Miranda. Good advice.hope u get off the codeine
Blank
Avatar_f_tn
Brodie,
1 thing you need to remember that the Suboxine is so that you do not crave the others. In my opinion if you come off too fast you are going to end up back where you were and that will not be good.
My son and daughter are on this med as well, and I would much rather them to be on Sub then what they were on before.

Good Luck
Blank
Avatar_f_tn
every1 is diff sum may hav bad wd others wont 21 days is about when ur body gets addicted to sub
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
2083449_tn?1381358308
Blank
Sonrissa
NV
4522800_tn?1405696702
Blank
VICourageous
ID
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_f_tn
Blank
motye51